# SDR COMA9860065

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot
- Condition: Contaminated
- Location: Fwd Fuselage
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRSPEED COMPARATOR WARNING DURING TAKEOFF.  PURGED WATER FROM THE PITOT SYSTEM.
